Tags

Type your tag names separated by a space and hit enter

Subacute cutaneous lupus erythematosus associated with terbinafine.
Clin Exp Dermatol. 2009 Oct; 34(7):e403-4.CE

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

19549237

Citation

Kasperkiewicz, M, et al. "Subacute Cutaneous Lupus Erythematosus Associated With Terbinafine." Clinical and Experimental Dermatology, vol. 34, no. 7, 2009, pp. e403-4.
Kasperkiewicz M, Anemüller W, Angelova-Fischer I, et al. Subacute cutaneous lupus erythematosus associated with terbinafine. Clin Exp Dermatol. 2009;34(7):e403-4.
Kasperkiewicz, M., Anemüller, W., Angelova-Fischer, I., Rose, C., Zillikens, D., & Fischer, T. W. (2009). Subacute cutaneous lupus erythematosus associated with terbinafine. Clinical and Experimental Dermatology, 34(7), e403-4. https://doi.org/10.1111/j.1365-2230.2009.03380.x
Kasperkiewicz M, et al. Subacute Cutaneous Lupus Erythematosus Associated With Terbinafine. Clin Exp Dermatol. 2009;34(7):e403-4. PubMed PMID: 19549237.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Subacute cutaneous lupus erythematosus associated with terbinafine. AU - Kasperkiewicz,M, AU - Anemüller,W, AU - Angelova-Fischer,I, AU - Rose,C, AU - Zillikens,D, AU - Fischer,T W, Y1 - 2009/06/22/ PY - 2009/6/25/entrez PY - 2009/6/25/pubmed PY - 2010/3/20/medline SP - e403 EP - 4 JF - Clinical and experimental dermatology JO - Clin Exp Dermatol VL - 34 IS - 7 SN - 1365-2230 UR - https://www.unboundmedicine.com/medline/citation/19549237/Subacute_cutaneous_lupus_erythematosus_associated_with_terbinafine_ DB - PRIME DP - Unbound Medicine ER -